MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL; MEDICAL LASER

ALMA LASERS LTD HARMONY XL; MEDICAL LASER
Model Number DYE VL
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Codes Skin Discoloration (2074); Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) evaluated the device and found that energy output was below the specifications.As per alma ltd.Clinical, this finding is not likely to contribute to the adverse event.Based on the initial photos and information provided by the facility, alma ltd.Clinical concluded that given the patient's dark skin, the combination of excessive fluence and suboptimal cooling on the skin before and after the treatment is the most likely root cause for this untoward skin reaction.The independent medical expert contacted by alma ltd found the injury to be reversible first-degree burns.Due to non-permanent nature of the injury, the event was deemed non-reportable at that time.(b)(4).Made multiple follow up attempts for patient's condition and the facility noted a positive response.However, on 08/18/2018, (b)(4).Received patient follow up photos from the facility.These were forwarded to alma ltd.For re-assessment.Upon review of the photos, alma ltd clinical concluded that patient still has hypopigmentation areas and per company reportability criteria this should be reported to the fda.
 
Event or Problem Description
The suspected device was used on patient's thighs bilaterally for leg veins.The facility diagnosed the injury as a burn.

Brand Name
HARMONY XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key7870367
Report Number3004167969-2018-00009
Device Sequence Number19351759
Product Code GEX
UDI-Device Identifier17290110120327
UDI-Public17290110120327
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDYE VL
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/18/2018
Device Age5 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;